# SDR FDEA201611184082

- Difficulty date: November 18, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 73,168 hours, 17,228 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Vane
- Part number: NRC67681
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD FLAP VANE FITTING BUSHING HOLE CORRODED.    FOUND OUT OF LIMITS IAW SRM 57-50-02 REPAIR 5 FIG 201. BUSHING FABRICATED AND INSTALLED IAW EA 1-5750-100680A PART 2 STEP 1E. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
